MathSciNet Relay Station
MathSciNet bibliographic data
MR2053792 (2005e:60062) 60F10 (91B30)
Macci, Claudio; Torrisi, Giovanni Luca Asymptotic results for perturbed risk processes with delayed claims. Insurance Math. Econom. 34 (2004), no. 2, 307–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement